# SDR CA071228002

- Difficulty date: December 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,521 hours
- Engine: Ge CF343A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 720845E
- Part serial: 4258
- Condition: Damaged
- Location: Nr 2
- Part time: 3,922 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT ALTITUDE CREW RECEIVED AN IDG CAUTION MESSAGE. THE NR 2 IDG WAS DEFERRED UNTIL MAINT COULD BE ACCOMPLISHED. AC WAS BROUGHT TO THE HANGER TO HAVE REPAIRS C/O, REMOVAL OF THE IDG REVEALED THAT THE INTERNAL SHAFT OF THE IDG PUNCHED THROUGH THE OUTER CASING AND METAL SHAVINGS COLLECTED AT BOTTOM OF IDG/AGB MATING FLANGE PLUGGING DRAIN HOLE. ALL METAL DEBRIS WAS CLEANED FROM THE FLANGE AND DRAIN AND NEW CARBON SEAL AND IDG INSTALLED AND CHECKED SERVICEABLE. (TC NR 20071228002)
